Synthroid? REALLY REALLY TIRED !?

I'm having several situatuions, last night I posted about pimples that I have been getting since on synthroid also I feel so tired, exhausted, no energy It's terrible I never felt like this I mean I have felt tired but, I find it so hard to get out of bed and do my house chores, and I'm regularly on top of everything imagine I am a mother of 5 yr. old triplets it's terrible I need my energy specially for them. Defenitly I'm calling the Doctor today. Have you guy experienced this or is something wrong with me?

User Comments

  1. I take synthroid too and sometimes I feel that way. I also take several other meds, so I hadn't connected it to that. With 3 children, you DO need your energy. I'm 52 and had 3 back surgeries, so my life has slowed anyway. You are right to call the Dr. Good luck.
  2. Synthroid should not deplete your energy. If you have low thyroid then you would have been feeling lazy. Taking Synthroid would give you back your energy. You might need a higher dose. See what the doctor says. (5 year old triplets is quite the job - no wonder you are tired!)
  3. http://sciencenow.sciencemag.org/cgi/con...
    http://www.mercola.com/2003/mar/26/paste...
    http://www.mercola.com/2004/apr/24/raw_m...
    http://www.mercola.com/index.htm...
    http://www.mercola.com/blog/2005/oct/7/h...
    http://www.mercola.com/2002/feb/23/vitam...
    http://www.westonaprice.org/children/ind...
    http://www.foodandwaterwatch.org/water/b...
  4. Many who are hypothyroid, who have the symptom of fatigue usually are helped by Armour thyroid.

    Links below. Read and learn about the condition. You'll be glad you did, as you will get better treatment